MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SPECTRA-SYSTEM/ LEGACY GUIDED SURGERY HANDLE KIT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SPECTRA-SYSTEM/ LEGACY GUIDED SURGERY HANDLE KIT; DENTAL IMPLANT
Catalog Number G-HK
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), during clinical procedure it was observed that the components could not be separated.

Brand Name
SPECTRA-SYSTEM/ LEGACY GUIDED SURGERY HANDLE KIT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9283253
Report Number3001617766-2019-04961
Device Sequence Number14065551
Product Code NDP
UDI-Device Identifier10841307119210
UDI-Public10841307119210
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2024
Device Catalogue NumberG-HK
Device Lot Number143768
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2019
Initial Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;